my mothers been taking Zoloft 100 mg for years but was recently told she has low blood sodium and is acting somewhat confused but also saying mean things then crying just as she was before she was diagnosed with depression. Dr. shes seeing isnt very helpful I wondered if the low blood sugar could reduce the effectiveness of the Zoloft?
hi furm, at first you said low sodium and then you said low sugar,im a little confused.but if it is low sugar and her mood changes suddenly,it may be that she needs something to bring her sugar level up.oranges are best for this make sure she follows her correct diet. no matter what this is very impotent.maybe you could go with her to her next doctors visit. and ask what she needs to eat and what she should not be eating.sometimes you just need to be the strong one.keep in touch we will be lookin for post... subzero58... pete
- Zoloft Information for Consumers
- Zoloft Information for Healthcare Professionals (includes dosage details)
- Side Effects of Zoloft (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 24 Jun 2011 • 1 answer
Posted 28 Aug 2012 • 2 answers
Posted 12 Jul 2013 • 2 answers
Posted 23 Oct 2014 • 1 answer
Posted 19 Sep 2015 • 1 answer